Home*SHOP BY BRANDColdrexColdrex PE Congestion Clear Caplets 20

Coldrex PE Congestion Clear Caplets 20

Coldrex PE Congestion Clear Caplets 20
Coldrex PE Congestion Clear Caplets 20
Price  NZ$ 14.50
Quantity:
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

Coldrex PE Congestion Clear Caplets 20
Coldrex PE Congestion Clear Caplets 20
Coldrex PE Congestion Clear is used for the fast, effective temporary relief of sinusitis symptoms including sinus headache, sinus pain, and nasal congestion.
  • Reduce fever
  • Headache, Body Aches & Pain
  • Blocked or runny nose
  • Sore throat

Active Ingredients:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

Dosage:
Adults and children 12 years and over: Take 2 caplets. Do not take more than 8 caplets in 24 hours. Do not take more than the recommended dose.

Warnings:
Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
Do not use Coldrex:
  • For children below 12 years of age
  • For more than 48 hours in children aged 12 to 17, except on medical advice
  • For more than a few days at a time in adults, except on medical advice
  • If using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant products
  • If you are sensitive to any of the ingredients in Coldrex
  • If you have hypertension, except on medical advice


  • Overall Rating 0
  • There have been no reviews for this product.